Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Why am I not getting proper sleep after stopping masturbation ?

sir, i am women doing masturbation , suddently, i stop doing i can t sleep during night what promblem give right solution
Asked On : Sun, 5 Feb 2012
Answers:  2 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.Welcome to HCM forum.By repeated and excessive masturbation you have developed a psychological addiction towards it.Your sleeplessness is temporary and will be alright soon.Start doing relaxation exercises and meditation.You can resort to reading at bed time.Gradually your mind and body will adapt towards the changed routine and you will start getting the regular sleep.Thanks and good luck.
Answered: Sun, 5 Feb 2012
I find this answer helpful
Gastroenterologist, Surgical Dr. Ketan Vagholkar's  Response
Your problem is physiological. Nature demands a give way to physical needs of the body. I can only recommend a good well formulated work out in the gym which can possibly reduce your anxiety and psychological discomfort.
Answered: Sun, 5 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor